# SDR USAA2012092400024

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 58,176 hours, 38,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 25DEF EMERGENCY LIGHT LENS FELL OUT.  MAINTENANCE REPLACED ROW 25DEF EMERGENCY LIGHT LENS ASSEMBLY ON BULLNOSE.  OPS CHECKS OK.
